fbpx

Shop

Swisse High Strength Cranberry 30 Capsules
May 11, 2018
GO Healthy Vir-Defence 60 Capsules
May 11, 2018
Show all

Codral Cold & Flu + Cough 24 Capsules

$20.99

Andrew’s counselling tips:

  • Codral Cold + Flu & Cough helps with cold and flu-like symptoms as the paracetamol reduces pain and fever, phenylephrine dries up a runny nose and dextromethorphan acts as cough suppressant for that dry irritating cough
  • Chlorpheniramine which is in the night-time tablets is a sedating antihistamine which lets you have a well rested night
  • I also really like to have a pack of cough lozenges on hand to help and try to soothe the throat when you have a cough
  • NOT to be used in pregnancy and breastfeeding
  • Night-time capsules can cause drowsiness

Use only as directed, if symptoms persist see your doctor or health professional. Always read the label. Vitamins are supplementary to a balanced diet.

SKU: 2316862
Medicine Uses / Dose / Ingredients / Refer

What the medication can be used for:

  • Headaches & Fever
  • Cold & Flu-like symptoms
  • Dry or irritating cough
  • Sore throat
  • Blocked or runny nose

 

Dosage:

  • Adults and children 12 years and over, take 2 capsules every 4 to 6 hours up to a maximum of 8 capsules in 24 hours (6 daytime and 2 night capsules)

 

Active Ingredients per capsule:

  • Paracetamol 500mg + Phenylephrine HCL 5mg + Dextromethorphan 10mg (day)
  • Paracetamol 500mg + Chlorpheniramine 2mg + Dextromethorphan 10mg (night)

 

Check with the pharmacist before taking if you are:

  • Taking any other medications (including prescription medications)
  • Are taking anything else containing paracetamol
  • Children under 12 years old
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Codral Cold & Flu + Cough 24 Capsules”

Your email address will not be published. Required fields are marked *

Top